# SDR IXXA0100038

- Difficulty date: July 5, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 80,195 hours, 23,038 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Lack Of Lube
- Location: Rt Mlg
- Part time: 80,195 hours, 23,038 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM HIK TO SUU, THE LANDING GEAR NOT LATCH LIGHT ILLUMINATED DURING THE LANDING GEAR UPLATCH CHECK.  THE FLIGHT CREW CYCLED THE LANDING GEAR BUT THE WARNING INDICATION REMAINED THE SAME.  THE FLIGHT CONTINUED TO SUU FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECT THE LANDING GEAR WHICH REVEALED THE RIGHT MAIN GEAR UPLATCH MECHANISM LACKING LUBRICATION.  MAINTENANCE CLEANED AND LUBRICATION THE UPLATCH MECHANISM, PERFORMED A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
